MAUDE Adverse Event Report: Vascutek LTD Thoraflex Hybrid Plexus

Vascutek LTD Thoraflex Hybrid Plexus
Model Number N/A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 08/14/2026
Type of Reportable Event Serious Injury

Brand Name
Thoraflex Hybrid Plexus
Common Device Name
Thoraflex Hybrid
Manufacturer (Section D)
Vascutek LTD
newmains avenue
inchinnan buiness park
renfrewshire, glasgow PA49R R
UK  PA49RR
Manufacturer (Section G)
Vascutek LTD
newmains avenue
inchinnan buiness park
renfrewshire, glasgow PA49R R
UK   PA49RR
Manufacturer Contact
laura allan
newmains avenue
inchinnan buiness park
renfrewshire, glasgow PA49R-R
UK   PA49RR
MDR Report Key50927783
Report Number9612515-2026-00064
Device Sequence Number13451754
Product Code QSK
UDI-Device Identifier05037881173528
UDI-Public05037881173528
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
P210006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberTHP2426X100E
Device Lot Number26518658
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/06/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale